Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 25, NWS Melbourne, FL

April 2, 2022Brevard County, Indian River County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 2, 2022, 5:12 PM EDT for Brevard County, Indian River County, Florida. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2022, 5:12 PM EDT (21:12 UTC)
Expired
Apr 2, 2022, 5:48 PM EDT
In force
36 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brevard County, FL, Indian River County, FL

The radar

The Melbourne radar (KMLB), 43 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 5:20 PM EDTHAIL 12 Se Sebastian Highland, FLPUBLIC REPORTS QUARTER SIZED HAIL ON THORNHILL LN IN SEBASTIAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 11:51 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1119 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

607 
WUUS52 KMLB 022112
SVRMLB
FLC009-061-022200-
/O.NEW.KMLB.SV.W.0025.220402T2112Z-220402T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
512 PM EDT Sat Apr 2 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Central Indian River County in east central Florida...
  Southeastern Brevard County in east central Florida...

* Until 600 PM EDT.

* At 512 PM EDT, severe thunderstorms were located along a line 
  extending from near Floridana Beach to Vero Lake Estates, moving 
  southeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Sebastian, Vero Beach, Fellsmere, Indian River Shores and Malabar. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2766 8035 2766 8060 2777 8069 2802 8053
      2777 8039
TIME...MOT...LOC 2112Z 297DEG 34KT 2794 8046 2793 8046 2777 8054 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rodriguez
2 follow-up statements
900 
WWUS52 KMLB 022126
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
526 PM EDT Sat Apr 2 2022

FLC009-061-022200-
/O.CON.KMLB.SV.W.0025.000000T0000Z-220402T2200Z/
Indian River FL-Brevard FL-
526 PM EDT Sat Apr 2 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN INDIAN RIVER AND SOUTHEASTERN BREVARD COUNTIES...

At 525 PM EDT, severe thunderstorms were located along a line 
extending from near Sebastian Inlet State Park to near Vero Beach, 
moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sebastian, Vero Beach, Fellsmere, Indian River Shores and Roseland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2766 8060 2771 8064 2796 8050 2777 8039
      2766 8035
TIME...MOT...LOC 2125Z 289DEG 26KT 2784 8039 2767 8047 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rodriguez
536 
WWUS52 KMLB 022148
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
548 PM EDT Sat Apr 2 2022

FLC009-061-022158-
/O.CAN.KMLB.SV.W.0025.000000T0000Z-220402T2200Z/
Indian River FL-Brevard FL-
548 PM EDT Sat Apr 2 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN INDIAN RIVER AND
SOUTHEASTERN BREVARD COUNTIES IS CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds and heavy rain are still
possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.

LAT...LON 2766 8060 2771 8064 2796 8050 2777 8039
      2766 8035
TIME...MOT...LOC 2147Z 297DEG 34KT 2774 8018 2757 8026 

$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 4:15 PM EDT, 57 minutes earlier.

Area forecast discussion, Apr 2, 4:15 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
415 PM EDT Sat Apr 2 2022

.DISCUSSION...

...Strong to Severe Storms Will Continue Across The Area This
Afternoon Through Early Evening...

Currently-Tonight...Strong to severe storms have pushes southeast
of the I-4 corridor and will continue to progress eastward, with
widespread showers and scattered storms overspreading the area and
pushing offshore through the remainder of the afternoon and into
this evening. A Severe Thunderstorm Watch continues for much of
east central FL through 7PM, except Lake, Seminole, and Volusia
counties where the Watch has been allowed to expire. The Watch
will continue to be paired back from north to south behind these
storms where debris rainfall lingers. Main storm threats will
continue to be strong to locally damaging wind gusts up to 50 to
70 mph, small to large hail up to 1-2", and locally heavy rainfall
of 2-4 inches. A brief tornado or two will still be possible,
especially with any boundary or storm interactions along the east
coast sea breeze.

As storms push offshore some lingering light to moderate rainfall
will continue this evening, and gradually decrease in coverage
from late evening into the overnight hours. Stratus and patchy fog
will again be possible late tonight through early morning Sunday,
with overnight lows in the 60s.

Sun-Tue...(Modified Previous Discussion) High pressure across the
OH/TN valleys will expand across the SE states, pushing a slow
moving sfc front southward over the FL peninsula Sun and south of
the area by nightfall. Some iso/sct showers and storms will be
possible across southern sections, south of Orlando, with mostly
dry conditions into Sun night. As the sfc high migrates seaward
off the Mid-Atlc coast Mon, temporary drying locally wl keep a
rain free forecast briefly initially Monday. Guid suggests a rapid
return of moisture Nwd over the area late Mon and PoPs become sct
the latter half of the day from S-N along with an isold storm chc
as well near to S of metro Orlando. Deep S-SE flow during Tue wl
keep a humid and warmer forecast, with developing thunder chcs
during the aftn. PoPs wl range from sct southern zones to likely
east of the I-4 corridor of Volusia and N Brevard counties.

Mid to Late Week...(Previous Discussion) A slow moving frontal
boundary poised just upstream early Wed wl sag swd across the
peninsula, accompanied by a developing chc of showers and storms.
Plenty of avbl moisture may lead to a threat of locally heavy
rains and deep convection Wed into Wed night. Present guid has a
little higher rain chcs across N zones, but well into the sct and
likely range area wide at this early time. A favorable SW flow
regime looks to persist into Thu, leading to higher than normal
rain and thunder chcs into Thu evening, followed by a drier period
Fri-Sat. The forecast for the next 5 to 7 days is anomalous due
to several successive rain episodes possible at the usually drier
periods of the calendar year.

&&

.AVIATION...Line of strong to severe storms working through east
central Florida this afternoon and evening. VFR conditions ahead
of the line quickly deteriorate to IFR/LIFR and gusty for a few
hours. TEMPOs for all terminals for strong convection ahead of the
line through the TAF period. VFR/MVFR behind the line with some
low CIGS and VIS reductions as debris showers continue through the
evening and into the early night. IFR CIGs and some VIS
reductions possible from KMLB northward late tonight and early
Sunday morning. VFR conditions resume tomorrow morning.

&&

.MARINE...

Tonight...Main concern will be with scattered strong to
potentially severe storms pushing offshore of the east central FL
coast through the remainder of the afternoon through early this
evening. Gusty winds in excess of 35 knots, frequent lightning and
hail will be possible with any storms that push off the coast and
across the coastal waters through this timeframe. Wind speeds and
direction will be erratic, especially with thunderstorm activity
into this evening. Then past midnight as storms push farther
offshore, winds will become W/SW around 5-10 knots, with seas 2-3
feet.

Previous Discussion...

Sun-Wed...High pressure migrating off the eastern seaboard early
next week wl keep generally favorable conditions locally. Winds
becoming onshore Sun-Mon, veering sly during Tue. Fresh slys
during the period early in the week, however no headlines are
expected for winds/ seas into at least midweek.

Extended...SW flow 10 to 15 knots developing mid to late week with
no sig hazards anticipated other than some storms moving offshore.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  62  78  61  80 /  70  10   0  10
MCO  65  83  63  85 /  80  10   0  30
MLB  65  79  65  80 /  70  20  10  30
VRB  65  80  63  81 /  70  30  10  40
LEE  63  83  61  83 /  70  10   0  20
SFB  63  82  60  83 /  70  10   0  20
ORL  65  84  64  85 /  70  10   0  30
FPR  66  80  64  81 /  70  40  10  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 7 PM EDT this evening for Indian
     River-Martin-Northern Brevard-Okeechobee-Orange-Osceola-
     Southern Brevard-St. Lucie.

AM...Severe Thunderstorm Watch until 7 PM EDT this evening for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
     County Line to Sebastian Inlet 0-20 nm.

&&

Weitlich/Watson/Volkmer/Haley
Hazardous weather outlook, Apr 2, 10:53 AM EDT, 6 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1053 AM EDT Sat Apr 2 2022

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-022000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
1053 AM EDT Sat Apr 2 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
A vigorous upper level disturbance, cold temperatures aloft, a
nearby frontal boundary along with daytime heating will allow for
numerous showers and thunderstorms to develop initially across
northern portions of east central Florida in the early afternoon.
Additional showers and storms will track quickly eastward across
the area through the late afternoon hours. Scattered severe storms
are expected to develop this afternoon with damaging winds, large
hail, the potential for a tornado or two and frequent lightning.
Storms will push toward the adjacent Atlantic waters and south
Florida through late this evening ending the severe weather
threat by the overnight hours. If threatening weather approaches,
move indoors into a sturdy structure and be ready to take quick
action if warnings are issued for your area.

.FLOOD IMPACT...
A band of showers and storms will develop during the early
afternoon hours across northern portions of east central Florida
and move toward the east coast by the mid to late afternoon hours.
Excessive rainfall amounts of two to four inches are possible
leading to flooding of localized areas. The highest risk for
flooding will occur across areas that have seen recent heavy
rainfall from Osceola and Brevard counties northward to Lake,
Seminole, Orange and southern Volusia county. Do not drive through
flooded roadways. Turn around, don't drown.

.RIP CURRENT IMPACT...
A moderate risk of dangerous rip currents continues at the east
central Florida Atlantic beaches. Beachgoers should also be prepared
to seek safe shelter before storms approach from the west this
afternoon.

.MARINE THUNDERSTORM GUST IMPACT...
Numerous showers and storms will move eastward across east
central Florida this afternoon, eventually reaching the Treasure
coast and pushing offshore through the late afternoon and into
early this evening. Some of the stronger storms will be capable
of producing wind gusts in excess of 40 knots affecting the inland
lakes, intracoastal and Atlantic waters.

.WATERSPOUT IMPACT...
Increased moisture combined with veering winds and a stationary
boundary draped across central Florida, will lead to favorable
conditions for tornadic waterspouts within the intracoastal and
Atlantic coastal waters from mid afternoon into early evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Unsettled weather will continue into early next week with scattered
to numerous showers and embedded storms, some with locally heavy
rainfall, frequent lightning strikes, and gusty winds.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Volkmer

In the hours before

Special weather statement, Apr 2, 3:25 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
325 PM EDT Sat Apr 2 2022

FLZ041-045-046-053-141-147-022015-
Coastal Volusia FL-Osceola FL-Northern Brevard County FL-Orange FL-
Seminole FL-Inland Volusia FL-
325 PM EDT Sat Apr 2 2022

...Strong thunderstorms will impact portions of eastern Seminole,
northwestern Brevard, southeastern Orange, southeastern Volusia and
northwestern Osceola Counties through 415 PM EDT...

At 324 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bethune Beach to near Orlando
International Airport to Intercession City. Movement was northeast
at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Deltona, Daytona Beach, Kissimmee and Port Orange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.

&&

LAT...LON 2878 8071 2831 8097 2805 8136 2808 8135
      2808 8143 2806 8144 2803 8139 2801 8142
      2804 8146 2807 8144 2809 8145 2814 8146
      2814 8152 2820 8152 2826 8156 2826 8166
      2830 8166 2841 8146 2870 8125 2923 8099
TIME...MOT...LOC 1924Z 263DEG 26KT 2892 8086 2839 8132 2825 8150

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Watson
Special weather statement, Apr 2, 3:55 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Melbourne FL
355 PM EDT Sat Apr 2 2022

FLZ045-047-053-147-022045-
Southern Brevard County FL-Osceola FL-Northern Brevard County FL-
Orange FL-
355 PM EDT Sat Apr 2 2022

...Strong thunderstorms will impact portions of Brevard, southeastern
Orange and northeastern Osceola Counties through 445 PM EDT...

At 355 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Haulover Canal to 7 miles south of
Wedgefield to near Harmony. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Palm Bay, Melbourne, Titusville, Rockledge and Cocoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.

&&

LAT...LON 2839 8056 2833 8057 2818 8055 2801 8064
      2785 8125 2786 8130 2792 8131 2794 8135
      2795 8134 2802 8139 2801 8138 2805 8136
      2825 8106 2848 8088 2878 8072 2878 8067
      2860 8054 2846 8049
TIME...MOT...LOC 1955Z 254DEG 38KT 2876 8073 2837 8104 2816 8112

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Watson
Local storm report, Apr 2, 4:10 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
410 PM EDT SAT APR 02 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             1 NW HARMONY            28.20N  81.16W
04/02/2022  M0.75 INCH       OSCEOLA            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS PENNY SIZED HAIL IN HARMONY.

&&

EVENT NUMBER MLB2200097

KR
Local storm report, Apr 2, 4:31 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
431 PM EDT SAT APR 02 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             6 SSE SAINT CLOUD       28.17N  81.24W
04/02/2022  M0.88 INCH       OSCEOLA            FL   SOCIAL MEDIA

            REPORT OF NICKEL SIZED HAIL IN ST. CLOUD VIA SOCIAL
            MEDIA.

&&

EVENT NUMBER MLB2200098

KR
Special weather statement, Apr 2, 4:37 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
437 PM EDT Sat Apr 2 2022

FLZ047-053-054-058-147-022115-
Okeechobee FL-Southern Brevard County FL-Osceola FL-
Northern Brevard County FL-Indian River FL-
437 PM EDT Sat Apr 2 2022

...Strong thunderstorms will impact portions of north central
Okeechobee, Indian River, southern Brevard and southeastern Osceola
Counties through 515 PM EDT...

At 437 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Viera to near Camp Holly Fish Camp to Lake
Marian. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Palm Bay, Melbourne, Rockledge, Sebastian and Cocoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.

&&

LAT...LON 2767 8038 2762 8113 2771 8115 2782 8121
      2785 8125 2817 8091 2839 8076 2840 8055
      2833 8057 2813 8054 2771 8034
TIME...MOT...LOC 2037Z 268DEG 42KT 2828 8069 2801 8075 2787 8106

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Watson
Local storm report, Apr 2, 4:45 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
445 PM EDT SAT APR 02 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 NNW UNION PARK        28.59N  81.25W
04/02/2022  M1.00 INCH       ORANGE             FL   PUBLIC

            PUBLIC REPORTS QUARTER SIZED HAIL NEAR UNION PARK.

&&

EVENT NUMBER MLB2200099

KR

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 1:23 AM EDTSpecial Weather StatementMLBBrevard37 min
Apr 2, 1:50 PM EDTSpecial Weather StatementMLBLake, Volusia40 min
Apr 2, 2:17 PM EDTSpecial Marine WarningMLB118 min
Apr 2, 2:26 PM EDTSevere Thunderstorm WarningMLBLake, Orange49 min
Apr 2, 2:30 PM EDTSevere Thunderstorm WarningMLBLake, Volusia60 min
Apr 2, 2:35 PM EDTSpecial Weather StatementMLBLake25 min
Apr 2, 2:50 PM EDTSevere Thunderstorm WarningMLBVolusia40 min
Apr 2, 2:51 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole39 min
Apr 2, 3:00 PM EDTSpecial Weather StatementMLBSeminole30 min
Apr 2, 3:25 PM EDTSpecial Weather StatementMLBOrange, Seminole50 min
Apr 2, 3:34 PM EDTSpecial Marine WarningMLB116 min
Apr 2, 3:40 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola35 min
Apr 2, 3:55 PM EDTSpecial Weather StatementMLBBrevard, Osceola50 min
Apr 2, 4:37 PM EDTSpecial Weather StatementMLBBrevard, Indian River38 min
Apr 2, 4:46 PM EDTSpecial Marine WarningMLB119 min
Apr 2, 4:47 PM EDTAreal Flood AdvisoryMLBBrevard118 min
Apr 2, 5:13 PM EDTSpecial Weather StatementMLBOkeechobee, Saint Lucie47 min
Apr 2, 5:30 PM EDTSpecial Weather StatementMLBMartin45 min
Apr 2, 5:36 PM EDTSpecial Marine WarningMLB114 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.